# SDR SWAA2022050294358

- Difficulty date: April 14, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 31,939 hours, 14,343 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER R/H COMPOSITE BULKHEAD AT BS663 RBL35 WL154. / [01] IDENTIFIED PART AND MATERIAL IAW SRM 57-10-10-0I-2FIGURES 1-2; TABLE 2; ITEM [4]. CRACK DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR 4.D (1) (A) 1) AND FIGURE 101; SHEET 2. REPAIR WILL BE ACCOMPLISHED IAW SRM 51-70-04-2R-10 AS DIRECTED PER SRM 57-10-10-2R-2 PAR 1.C 'NOTE'.;[02] DETERMINED EXTENT OF DAMAGE VIA VISUAL METHOD. REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES FROM DISCREPANT AREA. PREPARED REPAIR AREA FOR REPAIR AND CLEANED. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.A-C.;[03] VALIDATED REPAIR PER SRM 51-70-04-2R-10;[04] VERIFIED ACTION STEPS 1 -3. VERIFIED APPLICABILITY OF SRM 51-70-04-2R-10;[05] FABRICATED REPAIR PLIES USING FIBERGLASS BMS 9-3; TYPE H2; CLASS 7; STYLE 1581; LOT# 1475360-2.  WORK ACCOMPLISHED IAW SRM 51-70-04-2R-10 PAR 4.D.  OK TO INSTALL REPAIR PLIES.;[11] REFINISHED REPAIR AREA IAW SRM 51-70-04-2R-10 PARA 4H.;[12] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-04-2R-10.;[13] FINAL INSPECTION. JOB COMPLETE PER SRM 51-70-04-2R-10.
